# SDR SIMA2020083129006

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH FWD VERTICAL TO FUSELAGE DRAG ANGLE NEAR AFT END IN RADIUS.-C/A-REMOVED AND REPLACED RH FWD VERTICAL TO FUSELAGE DRAG ANGLE IAW EMB 145 SRM 51-40-02.
